Skip to Main Content (Press Enter)

Logo UNIRC
  • ×
  • Home
  • Degrees
  • Courses
  • Jobs
  • People
  • Outputs
  • Organizations
  • Projects
  • Expertise & Skills
  • Equipment

UNI-FIND
Logo UNIRC

|

UNI-FIND

unirc.it
  • ×
  • Home
  • Degrees
  • Courses
  • Jobs
  • People
  • Outputs
  • Organizations
  • Projects
  • Expertise & Skills
  • Equipment
  1. Outputs

Combinatorics of Hankel relations

Academic Article
Publication Date:
2017
Short description:
Combinatorics of Hankel relations / Failla, G.. - In: ANNALS. SERIES ON SCIENCE OF MATHEMATICS. - ISSN 2066-6594. - 9:2(2017), pp. 113-135.
abstract:
We investigate the problem to determine the defining equations ofthe algebraic variety of Hankel two-planes in the projective space. Wecompute the first and the second partial lifting of the Machado’s binomialrelations, by applying tecniques of Sagbi bases theory.
Iris type:
1.1 Articolo in rivista
List of contributors:
Failla, Gioia
Authors of the University:
FAILLA Gioia
Handle:
https://iris.unirc.it/handle/20.500.12318/5904
Full Text:
https://iris.unirc.it//retrieve/handle/20.500.12318/5904/2828/Failla_2017_Annals_Combinatorics_editor.pdf
Published in:
ANNALS. SERIES ON SCIENCE OF MATHEMATICS
Journal
  • Overview

Overview

URL

http://aos.ro/editura/analeleaosr/annals-on-mathematics/archive/volume-9-no-2-2017-annals-series-on-mathematics-on-its-application
  • Use of cookies

Powered by VIVO | Designed by Cineca | 26.10.0.0